You are not logged in.

Distributions on the reals induced from a 2-manifold with boundary

O'Hely, Martin and Noakes, L 1996, Distributions on the reals induced from a 2-manifold with boundary, Physica D: Nonlinear Phenomena, vol. 89, no. 3-4, pp. 306-314, doi: 10.1016/0167-2789(95)00202-2.

Attached Files
Name Description MIMEType Size Downloads

Title Distributions on the reals induced from a 2-manifold with boundary
Author(s) O'Hely, Martin
Noakes, L
Journal name Physica D: Nonlinear Phenomena
Volume number 89
Issue number 3-4
Start page 306
End page 314
Total pages 9
Publisher Elsevier
Publication date 1996-12-01
ISSN 0167-2789
Keyword(s) Science & Technology
Physical Sciences
Mathematics, Applied
Physics, Multidisciplinary
Physics, Mathematical
Mathematics
Physics
Language eng
DOI 10.1016/0167-2789(95)00202-2
Field of Research 0102 Applied Mathematics
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095333

Document type: Journal Article
Collection: School of Medicine
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 3 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 09 May 2017, 15:24:00 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.